# SDR MASA200800150

- Difficulty date: February 18, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 9,148 hours, 6,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2764 PHX-RNO.  EMERGENCY LIGHT 15DF & 16AC 1 BULB INOP.  RELAMPED EMERGENCY LIGHT.
